# SDR HEEA079714

- Difficulty date: May 30, 2002
- Submitted: June 10, 2002
- Operation: Air carrier
- Aircraft: N4835
- Make and model: Bell 206L-3
- Aircraft serial: 51131
- Aircraft time: 8,103 hours
- System (JASC): 7910 · Engine Oil Storage (Airframe Furnished)
- Part: Cap
- Part number: 4369
- Condition: Leaking
- Location: Oil Tank
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

ENGINE OIL CAP LEAKS THROUGH CENTER. REPLACED WITH SERVICEABLE PART.
